# SDR ASAA1149602

- Difficulty date: April 8, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654695030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1006 CORRODED UNDER L2 MOP SILL.  REMOVED DAMAGED SECTION.  FABRICATED HEAT TREATED LOCATED TREATED PRIMED TOPCOATED AND INSTALLED FRAME REPAIR IAW B737 400 SRM 53 00 07 FIG 201.
